# SDR USAA2010122793248

- Difficulty date: December 12, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,721 hours, 18,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311146100201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11/SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR 20, -Y254.  REPAIRED FLOORBEAM AT FR 20, -Y254 IAW A319 SRM 53-00-14 FIGURE 204.
